# SDR AWKA201305170001

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N764XJ
- Make and model: Cessna 750
- Aircraft serial: 7500264
- Aircraft time: 4,759 hours, 2,401 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: EM407010
- Part serial: 292
- Condition: Failed
- Location: Pitch Feel
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING WITH THE AUTOPILOT OFF, FLIGHT CREW NOTED THAT THE FLIGHT CONTROLS FELT EXTREMELY HEAVY.  LANDING COMPLETED SUCCESSFULLY. DURING TAXI IN,  FLIGHT CONTROLS CHECKED AGAIN AND NOTED THE PITCH EXTREMELY HARD TO MOVE, TAKING NOTABLE FORCE TO MOVE CONTROL COLUMN FORWARD AND AFT.   TROUBLESHOOTING WAS ACCOMPLISHED.   BOTH ENGINES RUNNING AND A FLIGHT CONTROL CHECK CONDUCTED AGAIN AND NOTED THE PITCH WAS STILL EXTREMELY HARD TO MOVE.  PULLED PITCH/ROLL DISCONNECT HANDLE.  ONCE DONE, LT ELEVATOR MOVED FREELY AS DURING NORMAL OPERATIONS AND RT ELEVATOR WAS EXTREMELY HARD TO MOVE.   DISCOVERED THAT THE RT PITCH FEEL LINEAR ACTUATOR WAS FAILED IN THE EXTENDED POSITION.
